Addiction: Substance Abuse Community
any way to make opiate withdrawl(withdrawal) easier
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

any way to make opiate withdrawl(withdrawal) easier

I need help getting off oxycodone.Have herniated l5 but at this point will take ibuprofen .been on opiates for 2 plus have ran dry and started withdrawls several times and is the worst thing i have ever experienced.I am depressed badly scared temendously.Christ and family are all i have and i am scared of what withdrawls will do to family but i cant stand my skin in opiates any more.its only gonna get worse the longer im on them.my habit is about 80 mg a day in oxy codone or roxicodone.it may not seem like a lot but it is for me i also take ativan for panic attacks which may help me with sleep with withdrawls.I have a great paying job as an hvac tech and i dont want to lose it either .if i have to take leave i will.can i get put in a coma for detox should i use suboxone or taper down.I am at a point where my will is stronger than ever to get clean but oxy is a powerful nasty foe please help!please pray for me please!any drs can please comment
Related Discussions
5 Comments Post a Comment
Blank
Avatar_f_tn
This is my opinion: If I were in your shoes, knowing what I do about Methadone ( I have taken it for 9yrs and do not recommend it for long term use) However this is what I would do:

Go to a doctor and come clean, ask for Methadone and let the doctor know that you want to take methadone for 10 days and then switch to clonidine for 7 days then you will be in the clear.

As for your job work for the 10days on methadone & then take off for the 7 days on Clonidine because it will lower blood pressure and you will sleep off everything and will need a lot of rest.

If you go the Methadone route you will not suffer through this much at all. However, make sure you do not get attached to the 24 hour, wonderful Euphoria that Methadone provides.

Good Luck : )
Blank
435658_tn?1257809381
Welcome to the forum, sorry you have to be here but there is alot of ppl on here that can help you...I dont know anything really about the suboxone but their are many that do, I am sure they will get on and help....I was taking itleast 160mg a day of oxy's, I tapered and ended up having doctor taper me off of them, for some that works good but for more it seems the c/t works better to just get it over with faster....but after others help u can make up your mind how you want to do it...taking off work depends on how u do it, i myself was terriable for about a week, on the top of the page to your right is the health pages and that can tell you what vit. and other stuff to get in house that can help u...either way you choose good luck to you...remember getting on here and wanting to quit is the first step, posting alot while u r going though it helps alot..wish i could of been more help...if not many respond tonight there will b tomorrow.
god bless

bobby
Blank
Avatar_f_tn
Bobby is correct the most important thing is that you are here! I do think what ever route you decide you need to go to the Doctor and let them know what is going on. I saw this for two reasons, A. You might need a doctors excuse for work, & if you were to have a drug test come up at work if you are seeking medical assistance then legally your employer cannot fire you. (not sure if you have drug test or not) B. The doctor will be able to help you with whatever you decide, for example my doctor is giving me medication that is non addictive to help and is allowing me to come in two time for intrevenous fluids, because when you withdrawl (withdrawal)  your gut function will not allow absorbtion of many nutrients.

I have never went to the doctor in 9 years of taking prescibed medication when it came to withdrawls until recently , I was very suprised how will they are to help you and not critisize my decesions. Good Luck
Blank
372416_tn?1242669352
There's plenty of oxy people on this forum, but tonight is slow as weekends usually are.

Please re-post tomorrow if you don't get the answers you're looking for tonight.

I've used hydrocodone 20+ daily for 6 years, so I don't qualify to give advice on oxy.  I gave up 5 months ago and went c/t.  Rough road, but tapers didn't work for me.  I was too weak and with having pills on hand, took only to feel normal again because I couldn't handle the horrible withdrawals.



Blank
Avatar_f_tn
I was taking up to 90mg of oxycodone a day and when I stopped I never knew I was going thru wd's --just thought it was a bad day. Someone told me the factory that makes them closed down and they are not making them for a few months. I don't know if this is true or not???

I think I was better off thinking I was sick than knowing I was goinging thru wd's.

Jules

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1399545139
Blank
Amandag78
Perth, Australia